# SDR UPS04441862

- Difficulty date: January 23, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100312
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 2315 LBL 11 TO LBL 38 HAT SECTION FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.030 X 1 X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  HAT SECTION REPLACED AS PER SRM 51-10-01 PG 8.  P/N: BAC1509-100312-7075T6511.  CIC APPLIED IAW CPM53-10-17.
